U.S. doctors online nowAsk doctors free
Australia
A 48-year-old female asked:

Doctor has changed medication from pristiq (desvenlafaxine) and olanzapine to valdoxan. just wondering what to expect please and why a change ?

1 doctor answer2 doctors weighed in
Dr. Matthew Smith
Psychiatry 41 years experience
Good question: Your question is important. It needs to be addressed to the prescriber. That is not happening, and it suggests that there may be a problem in your relationship. It is the kind of information and the kind of communication that is of central importance with a prescriber. Perhaps something is wrong in that relationship.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.